Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This spontaneous report as received from a physician via company representative refers to a female adolescent patient. There were no concomitant medications, concurrent conditions and medical history reported. On an unknown date in 2015 (reported as around 6 months ago), the patient was vaccinated with GARDASIL (dose, route and site of administration, lot and expiration date were unknown). It was unspecified if this was the first, second or third shot in the GARDASIL series. On an unknown date in 2015 (reported as "shortly after" receiving the GARDASIL), the patient began to experience neurological problems, including "difficulty walking and getting around". The patient sought unspecified medical attention. These symptoms had led to a significant change in the adolescent''s lifestyle, including the need to quit cheerleading. The outcome of the events was unknown. The relatedness between the events and GARDASIL was not reported. Upon internal review the events of difficulty in walking and mobility decreased were considered to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166